# SDR CALA2017122004547

- Difficulty date: December 20, 2017
- Submitted: December 20, 2017
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 52,079 hours, 22,515 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Generator
- Part number: 14330350
- Part serial: 9117
- Condition: Odor
- Location: Waste Disposal
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT SCORCHED PLASTIC SMELL COMING FROM AFT GALLEY OR LAVS. REPLACED WASTE VACUUM GENERATOR PER AMM 38-31-64. OPS CHECKS GOOD, NO BURNING SMELL NOTED.
